# SDR CALA2021101801892

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 70,087 hours, 25,247 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Sta540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND RBL 15.04 IS CRA CKED. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND RBL 15.04 IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL DATA TRANSCRIBED FROM NSA EMX NR 00109 HANGAR NR 5867191 ACCOMPLISHED BY NSA V905004 INSP BY V903976 S SFR REPORT 46-0024 ENTERED BY UAL INSP V842476 15OCT21 INSPECTION COMPLETE
